# SDR CA020731013

- Difficulty date: July 9, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Boeing 737-2T7
- Aircraft time: 62,660 hours
- Engine: Pwa JT8D17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: BACP30K15
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 5 FLAP ACTUATOR ROLLER TRACK DISENGAGED AND WENT THROUGH THE INBOARD SIDE OF NR 5 FLAP FAIRING.  NR 5 FLAP TRACK FITTING FOUND DAMAGED (SNAPPED) DUE BOOM CABLE BROKEN.  CABLE, TRACK FITTING,  PULLEYS,  BOOM ASSY, AND CAM FOLLOWER GUARD ADJUSTED AS PER AMM. SYSTEM CERTIFIED AND CHECKED SERVICEABLE.
